Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 165, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 4, 2008, 5:11 PM CDT for Grant County, Wisconsin. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2008, 5:11 PM CDT (22:11 UTC)
- Expired
- Aug 4, 2008, 5:39 PM CDT
- In force
- 28 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Grant County, WI
The radar
The Quad Cities radar (KDVN), 110 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 5:35 PM CDT | TSTM WND GST 42 | Hazel Green, WI | NO WIND DAMAGE REPORTED YET. SEVERAL OTHER REPORTS AROUND THE COUNTY IN THE SAME WINDSPEED RANGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2467 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 042211
SVRARX
WIC043-042300-
/O.NEW.KARX.SV.W.0165.080804T2211Z-080804T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
511 PM CDT MON AUG 4 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 600 PM CDT
* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LOUISBURG...OR 9 MILES NORTHEAST OF DUBUQUE...MOVING EAST AT 34
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CUBA CITY AND HAZEL GREEN AROUND 520 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE OR DAMAGED.
LAT...LON 4254 9064 4257 9069 4259 9068 4259 9070
4261 9069 4264 9072 4280 9082 4282 9042
4251 9041 4250 9042 4251 9064
TIME...MOT...LOC 2211Z 280DEG 29KT 4259 9051
$$
BINAU4 follow-up statements
000
WWUS53 KARX 042219
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
519 PM CDT MON AUG 4 2008
WIC043-042300-
/O.CON.KARX.SV.W.0165.000000T0000Z-080804T2300Z/
GRANT WI-
519 PM CDT MON AUG 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...
AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GEORGETOWN...OR 10 MILES SOUTH OF PLATTEVILLE...MOVING EAST AT
33 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CUBA CITY AROUND 525 PM...
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING IN URBAN AREAS AND STEEP
TERRAIN.
LAT...LON 4254 9064 4257 9069 4259 9068 4259 9070
4261 9069 4264 9072 4280 9082 4282 9042
4251 9041 4250 9042 4251 9064
TIME...MOT...LOC 2219Z 280DEG 29KT 4259 9047
$$
BINAU000
WWUS53 KARX 042226
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT MON AUG 4 2008
WIC043-042300-
/O.CON.KARX.SV.W.0165.000000T0000Z-080804T2300Z/
GRANT WI-
526 PM CDT MON AUG 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...
AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CUBA CITY...OR 11 MILES SOUTH OF PLATTEVILLE...MOVING EAST AT 33
MPH.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
LAT...LON 4251 9064 4257 9065 4258 9063 4265 9063
4281 9071 4282 9042 4253 9042 4253 9041
4251 9041 4250 9047
TIME...MOT...LOC 2226Z 280DEG 29KT 4258 9040
$$
BINAU000
WWUS53 KARX 042232
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
532 PM CDT MON AUG 4 2008
WIC043-042300-
/O.CON.KARX.SV.W.0165.000000T0000Z-080804T2300Z/
GRANT WI-
532 PM CDT MON AUG 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HAZEL GREEN...OR 7 MILES NORTH OF GALENA...MOVING EAST AT 31
MPH.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
LAT...LON 4251 9062 4255 9054 4259 9051 4269 9047
4270 9043 4253 9042 4253 9041 4251 9041
4250 9046
TIME...MOT...LOC 2232Z 286DEG 27KT 4252 9041
$$
BINAU000
WWUS53 KARX 042239
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
539 PM CDT MON AUG 4 2008
WIC043-042250-
/O.CAN.KARX.SV.W.0165.000000T0000Z-080804T2300Z/
GRANT WI-
540 PM CDT MON AUG 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4251 9062 4255 9054 4259 9051 4269 9047
4270 9043 4253 9042 4253 9041 4251 9041
4250 9046
TIME...MOT...LOC 2240Z 286DEG 27KT 4250 9033
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 2:57 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Aug 4, 2:57 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 257 PM CDT MON AUG 4 2008 .SHORT TERM...TONIGHT THROUGH FRIDAY MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THIS EVENING INTO TUESDAY. LATEST WATER VAPOR SATELLITE IMAGERY INDICATED SHORTWAVE TROUGH OVER SOUTHERN MINNESOTA AND SOUTHWESTERN WISCONSIN. LATEST 18Z RUC INDICATED DECENT MOISTURE TRANSPORT AND CONVERGENCE ASSOCIATED WITH SHORTWAVE TROUGH. THIS IS ALLOWING FOR A LINE OF SHOWERS AND THUNDERSTORMS OVER EASTERN WISCONSIN PER LATEST MOSAIC REFLECTIVITY. LATEST SURFACE ANALYSIS INDICATING FRONT EXTENDING FROM NORTHEAST IOWA TO NORTHERN KANSAS. LATEST 18Z RUC INDICATING GOOD SURFACE MOISTURE CONVERGENCE ALONG FRONT. LATEST MOSAIC RADAR INDICATING A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM SOUTHERN MINNESOTA INTO SOUTHEASTERN NEBRASKA. THE 04.12Z GFS AND NAM ARE IN VERY GOOD AGREEMENT IN DEVELOPING NORTHWEST FLOW ALOFT ACROSS THE UPPER MIDWEST AND GREAT LAKES REGION BY 18Z TUESDAY. THE 04.12Z GFS...NAM AND 04.18Z RUC ARE IN GOOD AGREEMENT IN MOVING SURFACE FRONT AND ASSOCIATED 850MB MOISTURE TRANSPORT AND CONVERGENCE SOUTH AND EAST OF FORECAST AREA BY 06Z TUESDAY. CONFIDENCE IS HIGH FOR BEST PRECIPITATION CHANCES ACROSS SOUTHERN FORECAST AREA...AS THE SURFACE FRONT AND ASSOCIATED LIFT MOVES ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. MAIN DIFFERENCE BETWEEN THE 04.12Z GFS AND NAM IS NAM MUCH STRONGER WITH SHORTWAVE TROUGH EMBEDDED IN NORTHWEST FLOW ALOFT THURSDAY THAN GFS. CONFIDENCE IN FORECAST FROM TUESDAY INTO THURSDAY IS MODERATE. THIS EVENING AND TONIGHT...SURFACE FRONT AND ASSOCIATED LIFT AND CONVERGENCE MOVES SOUTH AND EAST OF FORECAST AREA BY 06Z TUESDAY. HAVE ADJUSTED BETTER PRECIPITATION CHANCES ACROSS SOUTHERN FORECAST AREA. UPPER LEVEL SHORTWAVE TROUGH OVER THE DAKOTAS TRACKS EAST ACROSS FORECAST AREA LATE TONIGHT. BOTH THE 04.12Z GFS AND NAM INDICATE WEAK MOISTURE TRANSPORT AND CONVERGENCE AT 850MB WITH SHORTWAVE TROUGH. WILL CONTINUE WITH SMALL CHANCES OF PRECIPITATION ACROSS FORECAST AREA AFTER 06Z...AS LATEST MOSAIC RADAR INDICATES SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH SHORTWAVE TROUGH. SURFACE HIGH PRESSURE BUILDS INTO FORECAST AREA BY 00Z WEDNESDAY. GOOD SUBSIDENCE UNDER SURFACE HIGH WILL SUPPRESS ANY MOISTURE AND FORCING SOUTH AND EAST OF FORECAST AREA TUESDAY AFTERNOON AND INTO WEDNESDAY. BOTH THE 04.12Z GFS AND NAM INDICATE DECENT SUBSIDENCE OVER FORECAST AREA PER TIME HEIGHT CROSS SECTIONS. HAVE REDUCED PRECIPITATION CHANCES AND TRENDED TOWARDS A FASTER DRIER SOLUTION FOR TUESDAY. NEXT SHORTWAVE TROUGH EMBEDDED IN NORTHWEST FLOW ALOFT AFFECTS FORECAST AREA THURSDAY. THE 04.12Z NAM MUCH MORE AMPLIFIED WITH SHORTWAVE TROUGH...HENCE BETTER MOISTURE AND LIFT ACROSS NORTHERN PORTIONS OF FORECAST AREA THAN GFS. BOTH THE 04.12Z GFS AND NAM DO INDICATE STEEP LAPSE RATES PER FORECAST SOUNDINGS. CONTINUED PREVIOUS FORECAST TRENDS OF SMALL CHANCES ACROSS NORTHERN PARTS OF FORECAST AREA. .LONG TERM...THURSDAY NIGHT INTO MONDAY MAIN FORECAST CONCERNS ARE TEMPERATURES THROUGH PERIOD. THE 04.00Z GFS AND ECMWF ARE IN GOOD AGREEMENT WITH DIGGING UPPER LEVEL TROUGH OVER THE NORTHEASTERN U.S. AND AMPLIFYING UPPER LEVEL RIDGE OVER THE ROCKY MOUNTAINS THROUGH PERIOD. THIS WOULD ALLOW FOR NORTHERLY TO NORTHWESTERLY FLOW OVER THE UPPER MIDWEST AND UPPER GREAT LAKES REGION THROUGH THE PERIOD. BOTH THE MODELS DO INDICATE WEAK SHORTWAVE TROUGHS EMBEDDED IN NORTHERLY/NORTHWESTERLY FLOW ALOFT TO MOVE ACROSS THE UPPER MIDWEST AND GREAT LAKES REGION FRIDAY NIGHT INTO SATURDAY. BOTH MODELS INDICATED TIMING DIFFERENCES WITH THE WEAK SHORTWAVE TROUGHS. WITH WEAK LIFT...LIMITED MOISTURE AND TIMING DIFFERENCES ASSOCIATED WITH SHORTWAVE TROUGHS WILL CONTINUE WITH DRY FORECAST THROUGH PERIOD. THE 04.00Z GFS AND ECMWF ARE BOTH IN AGREEMENT WITH COOLER AIR ADVECTING INTO FORECAST AREA BY 00Z SATURDAY. BOTH MODELS INDICATING 850MB TEMPERATURES FROM PLUS 8 DEGREES CELSIUS TO PLUS 12 DEGREES CELSIUS ACROSS FORECAST AREA BY 00Z SUNDAY. THE 04.00Z GFS ENSEMBLES INDICATING SLIGHTLY COOLER TEMPERATURES AT 850MB THAN THE OPERATIONAL MODELS. THOUGH...WILL CONTINUE WITH BELOW NORMAL TEMPERATURES THROUGH PERIOD. CONFIDENCE IN FORECAST THROUGH PERIOD IS MODERATE. && .AVIATION...LATE THIS AFTERNOON THROUGH TUESDAY MORNING THE FRONTAL BOUNDARY RESPONSIBLE FOR THE SCATTERED SHRA/TS ACTIVITY WILL BE SAGGING SLOWLY SOUTH OF THE AREA TONIGHT...BRINGING VFR CONDITIONS INTO THE TAF SITES. MEANWHILE...AN UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE DAKOTAS WILL ROTATE SOUTHEAST INTO THE REGION LATE THIS AFTERNOON AND TONIGHT. THIS MAY SPREAD A FEW MORE SHRA/TS IN THE VICINITY OF THE KRST/KLSE TAF SITE THIS EVENING INTO THE EARLY MORNING HOURS. NOT CONFIDENT THAT ANY ANY OF THESE SHRA/TS WILL BE DIRECTLY AFFECTING THE TAF SITES...SO WILL KEEP A CB MENTION IN FOR NOW ALONG WITH CONTINUED VFR CONDITIONS. A NORTHERLY AIRFLOW ACROSS THE MOIST LOWER BOUNDARY LAYER PRODUCE A BROKEN DECK OF MVFR STRATOCUMULUS IN THE 06-15Z TIME FRAME. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...DTJ AVIATION..........DAS
Hazardous weather outlook, Aug 4, 3:15 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 315 PM CDT MON AUG 4 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-051100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 315 PM CDT MON AUG 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON INTO TONIGHT A FRONT WILL CONTINUE MOVING SLOWLY SOUTH INTO NORTHERN IOWA AND SOUTHERN WISCONSIN LATE THIS AFTERNOON AND TONIGHT. CLUSTERS OF THUNDERSTORMS WILL DEVELOP AND MOVE ALONG THIS FRONTAL BOUNDARY. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE...MAINLY ALONG A SOUTH OF A LINE FROM CHARLES CITY AND WAUKON IOWA...TO RICHLAND CENTER. THE MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS. THIS MAY RESULT IN LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND STEEP TERRAIN...WHERE RAINFALL RUNOFF WILL BE ENHANCED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONT WILL CONTINUE TO PROVIDE A CHANCE OF THUNDERSTORMS ON TUESDAY AS YET ANOTHER WAVE OF LOW PRESSURE MOVES ALONG IT. NONE OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...BUT IT IS TOO EARLY TO ASCERTAIN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED PERIODICALLY FROM TODAY THROUGH TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS/BOYNE
In the hours before
Local storm report, Aug 4, 11:19 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1119 AM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM HAIL 2 SSW WAUKON JCT 43.12N 91.20W
08/04/2008 E0.88 INCH ALLAMAKEE IA PUBLIC
&&
GLLocal storm report, Aug 4, 11:34 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1134 AM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL BOSCOBEL 43.14N 90.70W
08/04/2008 M0.75 INCH GRANT WI TRAINED SPOTTER
PEA SIZED HAIL FALLING FOR THE MOST PART WITH A FEW PENNY
AND NICKEL SIZED STONES.
&&
DANBLocal storm report, Aug 4, 11:41 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1141 AM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL 5 SSE HARPERS FERRY 43.13N 91.11W
08/04/2008 E0.50 INCH CRAWFORD WI PUBLIC
MAXIMUM HAIL SIZE REACHED 5/8 INCH
&&
GLLocal storm report, Aug 4, 11:49 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1149 AM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HAIL 5 SW MARBLE ROCK 42.91N 92.94W
08/04/2008 E0.75 INCH FLOYD IA PUBLIC
MOST HAIL WAS PEBBLE SIZE IN EXTREME SOUTHWEST PART OF
COUNTY.
0916 AM HAIL MARBLE ROCK 42.96N 92.87W
08/04/2008 E0.88 INCH FLOYD IA LAW ENFORCEMENT
0917 AM HAIL 3 S MARBLE ROCK 42.92N 92.87W
08/04/2008 E0.50 INCH FLOYD IA PUBLIC
0920 AM HAIL 1 E MARBLE ROCK 42.96N 92.85W
08/04/2008 E1.00 INCH FLOYD IA PUBLIC
0923 AM HAIL 1 E MARBLE ROCK 42.96N 92.85W
08/04/2008 E1.00 INCH FLOYD IA LAW ENFORCEMENT
ALSO 50 MPH WIND GUSTS WITH A FEW TREES DOWN IN MARBLE
ROCK
0927 AM HAIL 4 E MARBLE ROCK 42.96N 92.79W
08/04/2008 E1.00 INCH FLOYD IA PUBLIC
LOTS OF HAIL PENNY TO QUARTER SIZED FROM FARMS EAST OF
TOWN.
0940 AM HAIL 2 SW CHARLES CITY 43.05N 92.70W
08/04/2008 E0.75 INCH FLOYD IA FIRE DEPT/RESCUE
0943 AM TSTM WND DMG 3 ESE CHARLES CITY 43.05N 92.62W
08/04/2008 FLOYD IA TRAINED SPOTTER
TWO 2-3 FOOT DIAMETER OAK TREES DOWNED WITH POWER LINES
DOWN AS WELL.
0944 AM HAIL 2 WSW IONIA 43.03N 92.49W
08/04/2008 E0.75 INCH CHICKASAW IA PUBLIC
MOST HAIL WAS SMALLER
1003 AM HAIL 2 SSW WAUKON JCT 43.12N 91.20W
08/04/2008 E0.88 INCH ALLAMAKEE IA PUBLIC
1008 AM HAIL 1 WNW WAUCOMA 43.06N 92.05W
08/04/2008 E0.88 INCH FAYETTE IA PUBLIC
1008 AM HAIL 5 SSE HARPERS FERRY 43.13N 91.11W
08/04/2008 E0.50 INCH CRAWFORD WI PUBLIC
MAXIMUM HAIL SIZE REACHED 5/8 INCH
1130 AM HAIL BOSCOBEL 43.14N 90.70W
08/04/2008 M0.75 INCH GRANT WI TRAINED SPOTTER
PEA SIZED HAIL FALLING FOR THE MOST PART WITH A FEW PENNY
AND NICKEL SIZED STONES.
&&
SHEALocal storm report, Aug 4, 1:37 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
137 PM CDT MON AUG 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 1 WNW WAUCOMA 43.06N 92.05W
08/04/2008 E0.88 INCH FAYETTE IA PUBLIC
1106 AM HAIL 5 SSE HARPERS FERRY 43.13N 91.11W
08/04/2008 E0.50 INCH CRAWFORD WI PUBLIC
MAXIMUM HAIL SIZE REACHED 5/8 INCH
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 11:00 AM CDT | Severe Thunderstorm Warning | ARX | Crawford | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.